# SDR SIMA201015808

- Difficulty date: June 4, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 23,849 hours, 22,746 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735713
- Part serial: 0121
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2813 DURING THE CLIMB THE CREW RECEIVED A CARGO SMOKE INDICATION ON EICAS. THE CREW FOLLOWED THE AIRCRAFT OPERATIONS MANUAL AND RETURNED TO DFW.  THE CREW DECLARED AN EMERGENCY AND LANDED SAFELY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD AND AFT SMOKE DETECTOR IN C4 IAW EMB 145 AMM 26-15-01 AND THE OPERATIONAL CHECK WAS GOOD IAW EMB 145 AMM 26-15-00.  REMOVED AND REPLACED THE CARGO FIRE BOTTLE IAW EMB AMM 26-23-01.  REMOVED AND REPLACED THE CARGO METERING FIRE BOTTLE IAW EMB 145 AMM 26-23-01.  ALL OF THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
